首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
ACTIONS OF COMMUTATIVE HOPF-ALGEBRAS
被引:48
|
作者
:
BERGEN, J
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,BEER SHEVA,ISRAEL
BEN GURION UNIV NEGEV,BEER SHEVA,ISRAEL
BERGEN, J
[
1
]
论文数:
引用数:
h-index:
机构:
COHEN, M
[
1
]
机构
:
[1]
BEN GURION UNIV NEGEV,BEER SHEVA,ISRAEL
来源
:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
|
1986年
/ 18卷
关键词
:
D O I
:
10.1112/blms/18.2.159
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:159 / 164
页数:6
相关论文
共 50 条
[1]
COMMUTATIVE HOPF-ALGEBRAS AND COCOMMUTATIVE HOPF-ALGEBRAS IN POSITIVE CHARACTERISTIC
TAKEUCHI, M
论文数:
0
引用数:
0
h-index:
0
TAKEUCHI, M
[J].
JOURNAL OF ALGEBRA,
1982,
79
(02)
: 375
-
392
[2]
BIINVERTIBLE ACTIONS OF HOPF-ALGEBRAS
MONTGOMERY, S
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of Southern California, Los Angeles, 90089-1113, CA
MONTGOMERY, S
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1993,
83
(1-2)
: 45
-
71
[3]
IRREDUCIBLE ACTIONS AND FAITHFUL ACTIONS OF HOPF-ALGEBRAS
BERGEN, J
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
BERGEN, J
COHEN, M
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
COHEN, M
FISCHMAN, D
论文数:
0
引用数:
0
h-index:
0
机构:
BEN GURION UNIV NEGEV,IL-84105 BEER SHEVA,ISRAEL
FISCHMAN, D
[J].
ISRAEL JOURNAL OF MATHEMATICS,
1990,
72
(1-2)
: 5
-
18
[4]
A NOTE ON INNER ACTIONS OF HOPF-ALGEBRAS
CAENEPEEL, S
论文数:
0
引用数:
0
h-index:
0
CAENEPEEL, S
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1991,
113
(01)
: 31
-
39
[5]
ACTIONS OF POINTED HOPF-ALGEBRAS ON PRIME ALGEBRAS
MILINSKI, A
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematisches Institut der Universität, Theresienstr., 39
MILINSKI, A
[J].
COMMUNICATIONS IN ALGEBRA,
1995,
23
(01)
: 313
-
333
[6]
ON AN ANALOG OF LAGRANGE THEOREM FOR COMMUTATIVE HOPF-ALGEBRAS
RADFORD, DE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ILLINOIS,DEPT MATH,CHICAGO,IL 60680
UNIV ILLINOIS,DEPT MATH,CHICAGO,IL 60680
RADFORD, DE
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
79
(02)
: 164
-
166
[7]
ACTIONS OF DIVIDED POWER HOPF-ALGEBRAS
CHIN, W
论文数:
0
引用数:
0
h-index:
0
机构:
SYRACUSE UNIV,DEPT MATH,SYRACUSE,NY 13244
SYRACUSE UNIV,DEPT MATH,SYRACUSE,NY 13244
CHIN, W
QUINN, D
论文数:
0
引用数:
0
h-index:
0
机构:
SYRACUSE UNIV,DEPT MATH,SYRACUSE,NY 13244
SYRACUSE UNIV,DEPT MATH,SYRACUSE,NY 13244
QUINN, D
[J].
JOURNAL OF ALGEBRA,
1991,
144
(02)
: 371
-
389
[8]
TAME OBJECTS FOR FINITE COMMUTATIVE HOPF-ALGEBRAS
WATERHOUSE, WC
论文数:
0
引用数:
0
h-index:
0
WATERHOUSE, WC
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1988,
103
(02)
: 354
-
356
[9]
ON INNER ACTIONS OF HOPF-ALGEBRAS AND STABILIZERS OF REPRESENTATIONS
SCHNEIDER, HJ
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematisches Institut, Universität München, D 80333 München 2
SCHNEIDER, HJ
[J].
JOURNAL OF ALGEBRA,
1994,
165
(01)
: 138
-
163
[10]
HOPF-ALGEBRAS AND IDENTITIES IN FREE PARTIALLY COMMUTATIVE MONOIDS
SCHMITT, W
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, University of Southern California, Los Angeles, CA 90089-1113, 1042 W. 36th Place
SCHMITT, W
[J].
THEORETICAL COMPUTER SCIENCE,
1990,
73
(03)
: 335
-
340
←
1
2
3
4
5
→